# SDR GTIA20110725214

- Difficulty date: July 25, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N601NK
- Make and model: Airbus A320-232
- Aircraft serial: 4206
- Aircraft time: 5,476 hours, 2,517 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 PASSENGER DOOR ASSIST REQUIRES SERVICE.  SERVICED L2 PASSENGER DOOR ASSIST IAW AMM 52-10-00-614-001 SERVICE CHECK GOOD AT THIS TIME.
